Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I take diclomol tablet when I get a migraine. In a month I tend to get an attack every week. So I end up taking at least 4-5 of these tablets a month. Is this not advisable? If I don't medicate the pain is unbearable and I cannot function. I can't think nor focus. I get very nauseous and giddy. I have to lie down in a cool place with less light n no sound. I've been suffering since the age of 10. I am 37 years old now and desperate for a solution.

1 Doctor Answered
Dear friend, If you are having migraine, diclomol is not the solution in your case. First of all, the frequency of headache and the amount of disability you mentioned is severe enough to start a prophylactic medication which will decrease the intensity, frequency and duration of headache. Please remember although migraine is not curable, it is controllable. Besides these, you need to follow several life style measures like disciplined life, avoidance of precipitating factors, exercises, yoga, music therapy etc. So, cheer up! as you can be much better from now. Please attend a Neurologist at the earliest opportunity for confirmation of the diagnosis and better management. Please remember NSAIDS may alter the pattern of headache and later it may be difficult to treat or even may lead into" medication overuse headache" Wish you will be better soon!
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.